Publication detail
Remark to transformations of linear differential and functional-differential equations
TRYHUK, V.
Original Title
Remark to transformations of linear differential and functional-differential equations
Type
journal article - other
Language
English
Original Abstract
For linear differential and functional-differential equations of the n-th order criteria of equivalence with respect to the pointwise transformation are derived.
Key words in English
ordinary differential equations, functional-differential equations, transformations
Authors
TRYHUK, V.
RIV year
2000
Released
1. 1. 2000
Publisher
ČSAV
Location
Praha
ISBN
0011-4642
Periodical
Czechoslovak Mathematical Journal
Year of study
50
Number
125
State
Czech Republic
Pages from
265
Pages to
278
Pages count
14
BibTex
@article{BUT39558,
author="Václav {Tryhuk}",
title="Remark to transformations of linear differential and functional-differential equations",
journal="Czechoslovak Mathematical Journal",
year="2000",
volume="50",
number="125",
pages="265--278",
issn="0011-4642"
}